Article citationsMore>>

A. Pathak and S. Mandal, “Classical and Quantum Oscillators of Quartic Anharmonicities: Second-Order Solution,” Physics Letters A, Vol. 286, No. 4, 2001, pp. 261-276. doi:10.1016/S0375-9601(01)00401-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top